# SDR AUS20030994

- Difficulty date: August 20, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 3103580
- Condition: Wrong Part
- Location: Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE IDLER GEAR HOUSING SUSPECT UNAPPROVED PART.  HOUSING WAS A LOOSE FIT ONTO THE BACK OF THE DIAPHRAGM.  PERSONNEL/MAINTENANCE ERROR. UNAPPROVED PART. SEE ALSO M OR D 03/0992 FOR ADDITIONAL INFORMATION.
